Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 4, 2014, 6:31 PM MDT for Grant County, Morton County, North Dakota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 6:31 PM MDT (00:31 UTC)
- Expired
- Jun 4, 2014, 6:57 PM MDT
- In force
- 26 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 56 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
089
WUUS53 KBIS 050031
SVRBIS
NDC037-059-050130-
/O.NEW.KBIS.SV.W.0034.140605T0031Z-140605T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM MDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 730 PM MDT/830 PM CDT/
* AT 629 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF SHIELDS...OR 42 MILES SOUTHWEST OF MANDAN...AND MOVING
NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FLASHER...RALEIGH AND BREIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY FLOOD LOW
LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4632 10148 4656 10110 4639 10084 4640 10092
4635 10094 4632 10099 4632 10102 4630 10101
4628 10103 4627 10110 4626 10110 4617 10135
TIME...MOT...LOC 0030Z 238DEG 17KT 4630 10130
HAIL...1.00IN
WIND...<50MPH
$$
HEINERT2 follow-up statements
986
WWUS53 KBIS 050046
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT WED JUN 4 2014
NDC037-059-050130-
/O.CON.KBIS.SV.W.0034.000000T0000Z-140605T0130Z/
GRANT ND-MORTON ND-
646 PM MDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MORTON AND EAST CENTRAL GRANT COUNTIES UNTIL 730 PM MDT/830 PM
CDT/...
AT 644 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF SHIELDS...OR 37 MILES SOUTHWEST OF MANDAN...MOVING NORTHEAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BREIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS!
&&
LAT...LON 4627 10143 4640 10123 4651 10103 4640 10085
4640 10092 4635 10094 4632 10099 4632 10102
4628 10103 4627 10110 4626 10111 4619 10133
TIME...MOT...LOC 0046Z 238DEG 17KT 4634 10121
HAIL...1.00IN
WIND...<50MPH
$$
HEINERT012
WWUS53 KBIS 050057
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
757 PM CDT WED JUN 4 2014
NDC037-059-050105-
/O.CAN.KBIS.SV.W.0034.000000T0000Z-140605T0130Z/
GRANT ND-MORTON ND-
657 PM MDT WED JUN 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORTON AND EAST
CENTRAL GRANT COUNTIES IS CANCELLED...
THE THUNDERSTORM ORIGINALLY NEAR SAINT GERTRUDE WHICH PROMPTED THE
WARNING HAS WEAKENED BELOW SEVERE LIMITS.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRANT AND WESTERN SIOUX COUNTIES UNTIL 830 PM CDT.
LAT...LON 4627 10143 4640 10123 4651 10103 4640 10085
4640 10092 4635 10094 4632 10099 4632 10102
4628 10103 4627 10110 4626 10111 4619 10133
TIME...MOT...LOC 0055Z 238DEG 17KT 4636 10116
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:25 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 4, 5:25 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 625 PM CDT WED JUN 4 2014 .UPDATE... ISSUED AT 625 PM CDT WED JUN 4 2014 SEVERE THUNDERSTORMS OVER SOUTHWESTERN NORTH DAKOTA HAVE PRODUCED MULTIPLE FUNNEL CLOUD REPORTS. HOWEVER...THERE WERE NO REPORTS OF THE FUNNEL CLOUD TOUCHING THE GROUND. STILL THINK THE SEVERE THREAT WILL REMAIN OVER SOUTHWESTERN NORTH DAKOTA FOR THE NEXT FEW HOURS. WILL THEREFORE KEEP THE CURRENT WATCH VALID UNTIL 9 PM CDT. THUNDERSTORMS OVER NORTH CENTRAL NORTH DAKOTA HAVE BECOME MARGINALLY SEVERE PROXIMATE TO A SURFACE TROUGH AXIS. THE ENVIRONMENT NORTH IS CHARACTERIZED BY SURFACE-BASED CAPE AROUND 1800 J/KG AND 0-6 KM SHEAR AROUND 30 KNOTS. HOWEVER...MID-LEVEL LAPSE RATES ARE CONDITIONALLY UNSTABLE AT 6.5 C/KM. GIVEN THESE PARAMETERS...STILL THINK THE SEVERE THREAT WILL REMAIN OVER NORTH CENTRAL NORTH DAKOTA FOR THE NEXT FEW HOURS. ADDED SEVERE WORDING TO THE NORTH CENTRAL ZONES AS A RESULT. THE REMAINING FORECAST ELEMENTS ARE IN GOOD SHAPE. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 245 PM CDT WED JUN 4 2014 NOTE SEVERE THUNDERSTORM WATCH 220 IN EFFECT FOR THE SOUTHWEST THIS AFTERNOON AND EVENING. FOR THIS PERIOD..MAIN CONCERNS ARE SEVERE WEATHER...MAINLY LARGE HAIL AND DAMAGING WINDS ACROSS THE SOUTHWEST. THREAT AREA FOR SEVERE THUNDERSTORMS SHOULD REMAIN ACROSS THE SOUTHWEST THIS AFTERNOON AND EVENING. ABUNDANT CLOUDS HAVE LIMITED TEMPERATURES ACROSS THE CENTRAL AND EAST RESULTING IN LOW AND MID LEVEL LAPSE RATES THAT LIKELY WILL NOT SUPPORT DEEP SEVERE CONVECTION. THUNDERSTORMS FORMING ALONG THE H250 JET AHEAD OF A SHORTWAVE TROUGH MOVING THROUGH THE HIGH PLAINS INTO THE NORTHERN PLAINS THIS EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE H500 TROUGH AXIS THROUGH TONIGHT WITH THUNDERSTORM CHANCES SPREADING EAST ACROSS CENTRAL NORTH DAKOTA THIS EVENING. ON THURSDAY CONVECTION WILL BE FOCUSED ALONG A COLD FRONT ENTERING THE NORTHWEST THURSDAY MORNING. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 245 PM CDT WED JUN 4 2014 ACTIVE WEATHER PATTERN TYPICAL FOR JUNE CONTINUES THROUGH THE LONG TERM PERIOD WITH THE BELT OF WESTERLIES MAINTAINED ACROSS THE NORTHERN PLAINS. A STRONG FRONTAL SYSTEM ASSOCIATED WITH AN UPPER LOW OVER SOUTH CENTRAL CANADA WILL BE MOVING SOUTH AND EAST ACROSS NORTH DAKOTA THURSDAY EVENING. THE FRONTAL PASSAGE WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. ANOTHER AREA OF PRECIPITATION IS SHOWN TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA OVERNIGHT THURSDAY/EARLY FRIDAY WITH BROAD TROUGHING ALOFT AND AS THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK MOVES ALONG THE ND/SD BORDER AREA. THIS AREA OF PRECIPITATION MIGRATES EAST ACROSS SOUTHERN NORTH DAKOTA FRIDAY DAYTIME INTO FRIDAY NIGHT AND CONTINUES SATURDAY BEFORE ENDING. KEPT POPS BELOW LIKELY WITH COOL SURFACE HIGH PRESSURE BUILDING SOUTH OVER THE FORECAST AREA FRIDAY AND SATURDAY...POSSIBLY LIMITED THE POTENTIAL MOISTURE. ALSO REMOVED THUNDER FRIDAY NIGHT WITH ZERO INSTABILITY FORECAST ACROSS WEST AND CENTRAL NORTH DAKOTA. THE UPPER TROUGH MOVES THROUGH THE FORECAST AREA SATURDAY NIGHT...ENDING PRECIPITATION ACROSS THE CWA. ACTIVE FLOW RESUMES/CONTINUES SUNDAY-WEDNESDAY WITH SHOWERS AND THUNDERSTORMS EACH PERIOD. COOL TEMPERATURES FRIDAY THROUGH SUNDAY ARE EXPECTED TO REMAIN MAINLY IN THE 60S...70S MONDAY AND TUESDAY...COOLING OFF AGAIN MID-WEEK BEHIND ANOTHER PROJECTED UPPER LOW MOVING ACROSS SOUTHERN CANADA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 625 PM CDT WED JUN 4 2014 MAINLY VFR CONDITIONS ARE EXPECTED OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. THE EXCEPTION WILL BE THUNDERSTORMS GENERATING BRIEF IFR/LIFR CONDITIONS IN HEAVY RAIN AND SMALL HAIL THIS EVENING...MAINLY IMPACTING KMOT. OTHERWISE...MVFR VSBYS MAY DEVELOP OVER KISN-KDIK AROUND DAYBREAK. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TM SHORT TERM...WAA LONG TERM...NH AVIATION...TM
Hazardous weather outlook, Jun 4, 5:14 PM MDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 614 PM CDT WED JUN 4 2014 NDZ040-041-043-044-052315- SLOPE-HETTINGER-BOWMAN-ADAMS- 514 PM MDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS CONTINUES FOR FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES ALONG THE SOUTH DAKOTA BORDER. AFTER A DRY DAY ON SUNDAY...THUNDERSTORM CHANCES RETURN SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ003>005-011>013-052315- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- 614 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THIS EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS EVENING. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS CONTINUES FOR FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES ALONG THE SOUTH DAKOTA BORDER. AFTER A DRY DAY ON SUNDAY...THUNDERSTORM CHANCES RETURN SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ009-017-052315- WILLIAMS-MCKENZIE- 614 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON. THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. A RIVER FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR WILLISTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS REMAINS IN THE FORECAST FOR FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES ALONG THE SOUTH DAKOTA BORDER. AFTER A DRY DAY ON SUNDAY...THUNDERSTORM CHANCES RETURN SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001-002-010-018>023-025-031>037-042-045>048-050-051-052315- DIVIDE-BURKE-MOUNTRAIL-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 614 PM CDT WED JUN 4 2014 /514 PM MDT WED JUN 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP OVERNIGHT. HOWEVER...THESE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY. THE THREAT OF STORMS CONTINUES FOR FRIDAY THROUGH SATURDAY WITH THE BEST CHANCES ALONG THE SOUTH DAKOTA BORDER. AFTER A DRY DAY ON SUNDAY...THUNDERSTORM CHANCES RETURN SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. TM
In the hours before
Local storm report, Jun 4, 5:20 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
620 PM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL MINOT 48.23N 101.30W
06/04/2014 E1.25 INCH WARD ND BROADCAST MEDIA
REPORTED BY BROADCAST MEDIA IN MINOT.
&&
NHEINERTLocal storm report, Jun 4, 5:45 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 6 SW LORAINE 48.81N 101.65W
06/04/2014 E1.00 INCH RENVILLE ND TRAINED SPOTTER
&&
AJSpecial weather statement, Jun 4, 5:53 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT WED JUN 4 2014
NDZ005-050030-
ROLETTE ND-
653 PM CDT WED JUN 4 2014
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROLETTE COUNTY UNTIL
730 PM CDT...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ST.
JOHN TO 6 MILES NORTHWEST OF PERTH...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ROLLA...
ST. JOHN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4900 9952 4873 9951 4871 9948 4870 9948
4868 9954 4897 10005 4901 9992 4900 9975
4901 9973 4900 9970 4901 9966 4901 9958
TIME...MOT...LOC 2353Z 243DEG 19KT 4895 9982 4878 9952
AYDLocal storm report, Jun 4, 6:00 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FUNNEL CLOUD 10 SW HAVELOCK 46.37N 102.89W
06/04/2014 HETTINGER ND PUBLIC
REPORT RELAYED THROUGH STATE RADIO. FUNNEL CLOUD
PICTURES ON NWS BISMARCK FACEBOOK PAGE.
&&
NHEINERTLocal storm report, Jun 4, 6:06 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FUNNEL CLOUD 9 S HAVELOCK 46.34N 102.72W
06/04/2014 HETTINGER ND PUBLIC
REPORT RELAYED THROUGH STATE RADIO. FUNNEL CLOUD
PICTURES ON NWS BISMARCK FACEBOOK PAGE.
&&
NHEINERTSpecial weather statement, Jun 4, 6:14 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT WED JUN 4 2014
NDZ042-050045-
GRANT-
614 PM MDT WED JUN 4 2014
...SPECIAL WEATHER STATEMENT...
AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF ST. GERTRUDE...OR 38 MILES
NORTHEAST OF LEMMON...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHIELDS...
ST. GERTRUDE...
RALEIGH...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL
CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4625 10161 4634 10144 4637 10130 4637 10110
4628 10105 4627 10110 4626 10109 4625 10111
4623 10110 4619 10120 4616 10120 4609 10151
TIME...MOT...LOC 0014Z 248DEG 20KT 4620 10144
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:14 PM MDT | Special Weather Statement | BIS | Sioux | 31 min |
| Jun 4, 6:20 PM MDT | Tornado Warning | BIS | Rolette | 25 min |
| Jun 4, 6:36 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 33 min |
| Jun 4, 7:15 PM MDT | Severe Thunderstorm Warning | BIS | McHenry | 26 min |
| Jun 4, 8:56 PM MDT | Special Weather Statement | BIS | Bottineau | 49 min |
| Jun 5, 2:15 PM MDT | Special Weather Statement | BIS | Bottineau, Burke, Divide, McHenry, McKenzie, Mountrail and 3 more | 60 min |
| Jun 5, 2:44 PM MDT | Special Weather Statement | BIS | Sargent | 16 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.